# SDR AALA202409193115

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 51,646 hours, 19,484 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING CLIMB RIGHT AFT CABIN DOOR ECAM ALERT TRIGGERED, ACCOMPLISHED ECAM PROCEDURE AND QRH, CABIN PRESSURE WAS NORMAL ALERT CLEARED, CONTINUED FLIGHT. ADJUSTED AFT PASSENGER CREW DOOR PROX SWITCH 15WV2.
